# SDR CALA2019031800428

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 62,415 hours, 24,806 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620551
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK A34-19) EMERGENCY EXIT RT FWD 843AZ. IB AFT VERTICAL FRAME CRACKED AT FASTENER HOLES. NONROUTINE 9817699 REMOVED AND REPLACED EMERGENCY EXIT RT FWD 843AZ I/B AFT SEGMEN T AND BEAM IAW SRM 51-72-11-911-001. NONROUTINE 9817699 REMOVED AND REPLACED EMERGENCY EXIT RT FWD 843 I/B AFT SEGMENT AND BEAM IAW SRM 51-72-11-911-001. "CHANGED ''843AZ'' TO ''843''" IP COMPLIED WITH.
